# SDR ASOA20140129016

- Difficulty date: January 29, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 28,719 hours, 21,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. SKIN CRACKED AROUND RIVETS AT FRAME 79 STRINGERS 5-7R.  REPAIRED SKIN IAW EC5330-02852.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
